MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AVAPS30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION AVAPS30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number ESX1130S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Vomiting (2144)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged of having vomiting, nausea and headaches.There was no report of serious or permanent patient harm or injury.The manufacture's investigation is ongoing.A follow up report will be submitted when the manufacture's investigation is complete.
 
Additional Manufacturer Narrative
As per additional information received on 05/22/2025: the device was returned to a third-party service center.During the evaluation of the device at the third-party service center, the device was visually inspected and foam particles were not observed inside the assembly.In addition, dust/dirt was found in contamination findings.Additionally, the patient¿s complaint was not confirmed, and the device was scrapped.**udi related data quality updates only** the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.In this report, box d, h has been updated/corrected.

Brand Name
DREAMSTATION AVAPS30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17316250
Report Number2518422-2023-15583
Device Sequence Number14467674
Product Code MNS
UDI-Device Identifier00606959426351
UDI-Public(01)00606959426351
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberESX1130S15
Device Catalogue NumberESX1130S15
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/20/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown